# SDR 20000707SH010

- Difficulty date: June 14, 2000
- Submitted: July 7, 2000
- Operation: General aviation
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Switch
- Part number: BS19747
- Condition: Improper Part
- Location: Overheat
- Component: Nicad Battery, Marathon
- Component part number: SP91D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY RECEIVED FOR SERVICE AT THIS STATION WITH P/N BS 19747 FAA-PMA OVERHEAT SWITCH INSTALLED.  RESEARCH SHOWED THIS BATTERY IS NOT LISTED ON PMA HOLDERS ELIGIBILITY LIST, ALTHOUGH IT IS LISTED IN THE HOLDERS PRODUCT SUPPORT CATALOG AS THE PROPER SENSOR FOR THIS SP910D BATTERY.  PMA HOLDER WAS NOTIFIED.  (AD NOTE REQUIRES SENSOR).
